Alert archive / Arkansas / Wind Advisories in 2024

Wind Advisory 2, NWS Tulsa, OK

January 8, 20244 counties in Arkansas; Creek County, Okfuskee County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this wind advisory at Jan 8, 2024, 9:06 AM CST for 4 counties in Arkansas; Creek County, Okfuskee County, Pawnee County, Oklahoma. It took effect at Jan 8, 2024, 2:00 PM CST. It was in force for 10 min.

The area

The counties it named.

The facts

Issued
Jan 8, 2024, 9:06 AM CST (15:06 UTC)
In effect from
Jan 8, 2024, 2:00 PM CST
Expired
Jan 8, 2024, 2:10 PM CST
In force
10 min
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Creek County, OK, Okfuskee County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2409 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

812 
WWUS74 KTSA 081506
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
906 AM CST Mon Jan 8 2024

ARZ001-002-010-011-082300-
/O.UPG.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
/O.NEW.KTSA.HW.W.0001.240108T1506Z-240108T2000Z/
/O.NEW.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
906 AM CST Mon Jan 8 2024

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 5 PM CST THIS AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 25 to 35 mph 
  with gusts up to 60 mph. For the Wind Advisory, southeast 
  winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, from 2 PM to 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ049-053>076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
906 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
3 follow-up statements
196 
WWUS74 KTSA 081903
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
103 PM CST Mon Jan 8 2024

OKZ054-059-064-065-082300-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
/O.EXA.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Osage-Pawnee-Creek-Okfuskee-
Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah
103 PM CST Mon Jan 8 2024

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Osage, Pawnee, Creek and Okfuskee Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-082300-
/O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
/O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
103 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 20 to 25 mph 
  with gusts up to 55 mph. For the Wind Advisory, southeast 
  winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, until 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ049-053-055>058-060>063-066>076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Washington OK-
Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Bartlesville, Nowata, Vinita, Miami, 
Tulsa, Claremore, Pryor, Grove, Jay, Okmulgee, Wagoner, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
103 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
485 
WWUS74 KTSA 081928
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
128 PM CST Mon Jan 8 2024

OKZ054-059-064-065-082030-
/O.CAN.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Osage-Pawnee-Creek-Okfuskee-
Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah
128 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts to 30-35 mph are still possible through this afternoon.

$$

OKZ049-053-055>057-060>062-066>068-070-071-073>075-082030-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Pushmataha-Choctaw-Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-
Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-Pittsburg-Haskell-
Latimer-
Including the cities of Antlers, Clayton, Hugo, Bartlesville, 
Nowata, Vinita, Tulsa, Claremore, Pryor, Okmulgee, Wagoner, 
Tahlequah, Muskogee, Checotah, McAlester, Stigler, and Wilburton
128 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts to 30-35 mph are still possible through this afternoon.

$$

ARZ001-002-010-011-082300-
/O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
/O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
128 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 20 to 25 mph 
  with gusts up to 55 mph. For the Wind Advisory, southeast 
  winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, until 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ058-063-069-072-076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah-
Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau
128 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...In Arkansas, Crawford, Franklin and Sebastian 
  Counties. In Oklahoma, Ottawa, Delaware, Adair, Sequoyah and 
  Le Flore Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
180 
WWUS74 KTSA 082010
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
210 PM CST Mon Jan 8 2024

ARZ001-002-010-011-082115-
/O.CAN.KTSA.WI.Y.0002.000000T0000Z-240108T2300Z/
/O.EXP.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
210 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING HAS EXPIRED...

Winds may still gust to 35 mph through the afternoon.

$$

ARZ019-020-029-OKZ058-063-069-072-076-082115-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah-
Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau
210 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Winds may still gust to 35 mph through the afternoon.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 8, 5:53 AM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Jan 8, 5:53 AM CST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
553 AM CST Mon Jan 8 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 323 AM CST Mon Jan 8 2024

A mid-level low currently over New Mexico this morning, is expected
to intensify and move into the Plains today. With strong isentropic
lift over the area in advance of the strengthening storm system, showers
will become widespread across the area this morning before tapering off
from the west to east this afternoon as a dry slot moves into the area.
There will be enough instability for isolated to scattered storms this
morning into early afternoon. Rainfall amounts will generally be in the
one-half to one inch range with locally higher amounts possible thanks to
the above normal precipitable water values. In addition to the showers and
storms, strong gusty southeast winds of 40-50 mph are expected today as the
associated surface low moves into the Texas/Oklahoma Panhandles. A wind
advisory is in effect for all of eastern Oklahoma and western Arkansas from
7 am this morning until 5 pm.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 323 AM CST Mon Jan 8 2024

After a relative lull in the precipitation this evening, the chances of
light precipitation pick up overnight, mainly north of I-40, as the
mid-level low moves across northeast oklahoma into southwest Missouri.
This wrap around precipitation will start as rain and gradually transition
to snow across northeast Oklahoma and northwest Arkansas. Minor accumulations
of snow will be possible late tonight into Tuesday across portions of
northeast Oklahoma and northwest Arkansas with a 20-30% chance
of minor impacts. The higher elevations of northwest Arkansas are forecast
to see around an inch of accumulation. A winter weather advisory may be needed
for portions of the area during this time-frame. In addition to the precipitation
later tonight into Tuesday, the winds will again increase across the area. This
time from the northwest. Wind gusts of up to around 40 mph will be possible
across portions of the area. Another wind advisory may be needed for portions
of the area during this time.

After a chilly day on Tuesday, temperatures rebound above normal Wednesday
and Thursday before a significant cold front moves through the region
Thursday night. There continues great variation in the model guidance on
the initial surge of cold air into the region. This will play a role in
the precipitation type across the area Thursday night into Friday as a
mid-level shortwave pivots across the Plains behind the cold front. There
is currently a 40-50 percent chance of minor impacts from winter weather
with this feature.  Stay tuned.

It does look more likely that there could be an extended period of temperatures
below freezing as we move through the weekend and into early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 553 AM CST Mon Jan 8 2024

Challenging aviation forecast this morning as strong storm system
moves into the region today into tonight. Ongoing widespread rain
showers, with a few embedded thunderstorms, at E OK TAF sites will
spread east into W AR by mid morning including LLWS in association
with 40-45kt low level jet. Brief IFR conditions will be likely
with any of the stronger thunderstorm activity including gusty
winds. Heavier precipitation is expected to shift east of E OK TAF
sites in the 18-19Z time frame and W AR terminals around 20-21Z
with the gusty winds decreasing. As upper low shifts into the
OK/TX panhandles, dry slot expected to overspread SE OK/NW AR mid
to late afternoon with VFR ceilings. Wrap around low clouds will
again overspread NE OK/NW AR after midnight as upper low lifts
into northeast Oklahoma with a few snow showers possible at KBVO
late in the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  31  38  25 / 100  40  10   0
FSM   46  35  38  26 / 100  30  30   0
MLC   50  31  41  26 / 100  20  10   0
BVO   46  29  37  20 / 100  60  10   0
FYV   46  32  35  21 /  90  50  60  10
BYV   43  34  35  23 /  90  60  70  10
MKO   46  32  37  24 /  90  20  20   0
MIO   45  32  34  21 / 100  60  50  10
F10   48  30  39  25 / 100  20  10   0
HHW   50  32  42  26 / 100  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 5 PM CST this afternoon for OKZ049-053>076.

AR...Wind Advisory until 5 PM CST this afternoon for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...12
Hazardous weather outlook, Jan 8, 4:59 AM CST, 4 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 AM CST Mon Jan 8 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 AM CST Mon Jan 8 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Much of eastern Oklahoma and western Arkansas.
	ONSET...This morning.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Parts of Osage and Pawnee Counties in northeast Oklahoma.
	ONSET...Late tonight.

	Additional Accumulations in Later Periods.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Southeast winds are expected to gusts to 40 to 50 mph across eastern
Oklahoma and western Arkansas today as a low pressure system approaches
the region. A wind advisory is in effect through 5 pm today for all of
eastern Oklahoma and western Arkansas.

Rain showers will become widespread across the area this morning and continue
through the area through this afternoon before taping off from west to
east. Isolated to scattered thunderstorms will also be possible through
early afternoon with enhanced wind gusts anticipated with stronger
showers/storms.

After a relative lull in the precipitation this evening, light precipitation
will pick back up overnight as moisture wraps around the back side of
the storm system. This precipitation will likely start as rain with a
gradual transition to snow expected. Minor accumulations of snow will be
possible across portions of Osage and Pawnee Counties in northeast Oklahoma
late tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Winter Weather Potential...High Wind Potential.
WEDNESDAY...High Wind Potential.
THURSDAY...Winter Weather Potential...High Wind Potential.
FRIDAY...Winter Weather Potential...High Wind Potential...Dangerous Wind Chill Potential.
SATURDAY...High Wind Potential...Dangerous Wind Chill Potential.
SUNDAY...Dangerous Wind Chill Potential.

EXTENDED DISCUSSION...

The transition to snow will continue across northeast Oklahoma and northwest
Arkansas Tuesday morning with light snow continuing across northwest Arkansas
into Tuesday afternoon. While the heaviest snow will remain north of the
region, snow amounts up to one inch are forecast over parts of
far northeast Oklahoma and northwest Arkansas. Locally higher amounts are
possible in the higher terrain of far northwest Arkansas. Precipitation should
taper off from west to east during the day Tuesday.

Another round of wintry weather is possible late week as a surge
of cold air moves into the area. In addition to the winter weather
potential, there is potential for much colder conditions with
dangerous wind chills for the upcoming weekend. There remains
much uncertainty with the late week storm system, and the
forecast will continue to be refined through the week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jan 8, 8:57 AM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
857 AM CST Mon Jan 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Non-Tstm Wnd Gst 3 NE Highfill           36.29N 94.32W
01/08/2024  M61 MPH          Benton             AR   ASOS

            KXNA observation.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:06 AM CSTHigh Wind WarningTSABenton, Carroll, Madison, Washington5 hr
Jan 8, 1:24 PM CSTWinter Weather AdvisoryTSABenton, Carroll, Madison, Washington26 hr
Jan 8, 2:39 PM CSTWind AdvisoryTSABenton, Carroll, Madison, Washington27 hr

Nearby

Wind Advisories in Arkansas, 2024Wind Advisories in Oklahoma, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.